# SDR P5CA9600509

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65B050498
- Condition: Cracked
- Location: R5  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT LWR CORNER THRESHOLD OF R5 DOOR.  REPLACED CORNER THRESHOLD PER BAC SRM 51-10-01.
